# SDR QR9R2025030700004

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9773
- Aircraft time: 4,097 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K40221
- Condition: Inoperative
- Location: Heater
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, BLEED HEATING ADVISORY WOULD COME ON WITH THE TEMPERATURE AT 6 DEGREES CELSIUS. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1. OPS CHECK COMPLETED WITH NO FAULTS NOTED.
